Výsledky vyhľadávania

  1. Cuts of intuitionistic fuzzy sets respecting fuzzy connectives
    Martinetti Davide  Janiš Vladimír Montes Susana
    Information Sciences . Vol. 232 (2013), s.267-275
    článok z periodika
    (1) - článok
    článok

    článok

  2. Characterization of continuous t-norms compatible with Zadeh's probability of fuzzy events
    Montes Ignacio  Hernández Javier Martinetti Davide Montes Susana
    Fuzzy Sets and Systems . Vol. 228 (2013), s.29-43
    článok z periodika
    (1) - článok
    článok

    článok

  3. Cuts of IF-sets respecting fuzzy connectives
    Martinetti Davide  Janiš Vladimír Montes Susana
    Lecture Notes in Computer Science : . Vol. 6857 Fuzzy Logic and Applications (2011), s.33-40
    článok z periodika
    (1) - článok
    článok

    článok